Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mza

Veteran Member
  • Total Reviews

    0
  • Content Count

    112
  • Joined

  • Last visited

Community Reputation

1 Neutral

About mza

  • Rank
    Member
  1. Consider?! I told my doctors (thats right..plural; they both consulted the same handbook so obviously said the same thing) that either they allow me to taper off or i continue taking the antibiotics indefinitely. No way would i stop cold turkey. Ive heard too many stories of the negative effects of doing that. Ill have to take matters into my own hands and figure it out for myself. Ill begin to taper off..perhaps two tablets every three days for a few weeks. I have 3 months' supply so i have 84
  2. Thats great to here. Im happy for him! Hopefully my experience will be similar. Didnt know about the duac. I use differin every night, but haven't heard of Duac. Im guessing you cant get it over the counter? I'll probably go back to the doctor, tell them im stopping the minocycline, and ask for the Duac. With all the doctor's ive spoken to about this they say tapering off is not an option. However i was prescribed 3 months worth of minocycline so maybe ill get the Duac and figger something out
  3. Thanks very much twin. How long has he been off the antibiotics for?
  4. Ive been on antibiotics for about a few years and have great success with it. I just had a doctor's appointment and discussed with the doctor the possibility of coming off the minocycline. I was told the only possibility was to stop the treatment completely, and hope i dont have a relapse. As with all my other appointments in the past i find the doctors just read from a handbook for what the next step is, whereas there are lots of cases (particularly on this website) that would suggest the handb
  5. Ive only started reading about this dermaroller in the last few days. What i dont understand is why people do it..i mean it removes scars but it makes your face red every day for a year? My scars arent that bad at all (only on my forehead are they a bit bad) and of course i'd love to get rid of all the scars, but i would rather my scars than to have red skin every day. Unless i misunderstood what the effect of the dermaroller is.
  6. I did think that but to be honest I wouldnt say im becoming to immune to it. There have been several stages throughout my course that ive tried probiotics and broken out within a day or two, then stoppd taking them and my skin went back to being clear after about a week. As for the yoghurt, i actually do eat yoghurt! Maybe that narrows it down to the maltodextrin. Only problem is this multivitamin tablet i take comes with probiotic. Its not an option! This particular multivitamin is meant to
  7. Im on minocycline (have been for a at least 2 years now) and it is working wonders.. However problem is whenever i try to take a probiotic i start to break out. First was beneflora, and second was New Chapter Every Man multivitamin which also has a probiotic in it. The ingredients which appear in both are: maltodextrin and L.acidophilus. Do either of these make people break out? Or could it just be my body getting used to the probiotic and after a while my skin will normalise itself again.
  8. Ive only used minocycline, but from what i read as soon as u become immune to one antibiotics u can just move to the next. Youll probably try doxycycline next and it should work...
  9. I was put on a bunch of antibiotics (i assume one of them was minocycline) before accutane and they did nothing at all. After 2 courses of accutane i was put on minocycline and theyve lasted well over a year. Im in my 15th month or so now. However i went straight from accutane to a/b's so my skin was clear when i went on them. Not sure if that makes a difference.. I mean maybe the a/b's had less work to do? I dunno..
  10. Hi there, Im just wondering what the actual affect of sunlight is on people taking antibiotics, specifically minocycline. I was on a course of accutane a few years ago and i went on holiday to a hot country and after coming back i experienced for about a year a really bad case of facial flushing whereby even the slightest feeling of uneasyness would make me go bright red. And when i exercised i would also go very very red for about an hour. Although it may have been a coincidence that it happene
  11. No i think you misunderstood...my skin is almost fine. By the sounds of things im just having a blip for some reason. Presumably because im using a new product or ate something that im allergic to (eg milk breaks me out). The antibiotics are fine for me and im so grateful for them. Im healthy person so hopefully they wont have adverse effects on other areas of my body. I hope they work until i grow out of spots..
  12. I thought it was accutane that dried me out for life!! Im on minocycline and my lips are dryish. I use burt's bees which helps quite alot. Also make sure u DONT LICK YOUR LIPS AT ALL!! It only makes it worse... But its interesting to hear antibiotics do this.
  13. Well for me thats good news. Although its unfortunate for u that the antibiotics didnt last longer. I had one breakout (nothing awful) about 1.5 weeks ago but it improved and since then ive had a few pimples but nothing harsh. Thanks for the reply..
  14. When antibiotics wear off, is it something that happens suddenly or gradually? By suddenly i mean over a few days will loads of spots appear. Just from experience of people who'se antibiotics have worn off. Thanks (Im not minocycline btw and had more pimples than the whole time ive been on minocycline but they come and go so im not sure if ive become immune or if im allergic to something ive added to my diet etc.)
×